MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LAPRA-TY* APPLIER - 33CM

ETHICON ENDO-SURGERY, LLC. LAPRA-TY* APPLIER - 33CM
Catalog Number KA200
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date of event: unknown.Additional information: the leak occurred from the anastomosis site.The size of monocryl was 3-0 and the size of needle was ur-6.Dr.Commented whether the cause of the leak was lapraty or not was not known.The hospital stay is prolonged.Additional information was requested and the following was obtained: "how many clips were used to complete the anastomosis? no information.Is the surgeon aware that the clips are only indicated to be used with braided vicryl suture? after this event, the sales rep explained the surgeon that the clips are only indicated to be used with braided vicryl suture.The sales rep reported additional information: the leak occurred from the anastomosis site.".
 
Event or Problem Description
It was reported that during a laparoscopic robot-assisted total prostatectomy, the placed clip slid during suturing after fixed on the monocryl.The device was used on the anastomosed site between the urethra and the bladder.The hospitalization was prolonged since leakage occurred.No blood transfusion was required.Another device was used to complete the case.

Common Device Name
LAPRA-TY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7575150
Report Number3005075853-2018-10405
Device Sequence Number19257074
Product Code GDO
UDI-Device Identifier20705036012648
UDI-Public20705036012648
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberKA200
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2018
Initial Report FDA Received Date06/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1